Lipitor Muscle Cramps, Tingling Sensation, Chest Pain, Upset Stomach, Defintely
I am a 32 year old male who has been on Lipitor for about four years. High cholesterol runs in the family, and recently went up to 40mg. I think this was a big mistake. ... more »
I am a 32 year old male who has been on Lipitor for about four years. High cholesterol runs in the family, and recently went up to 40mg. I think this was a big mistake.
I have experienced some nasty side effects including chest pain, upset stomach, and horrible muscle cramps and tingling. My feet are always cold and have a tingling sensation in them. I did have some mild muscle cramping before upping the dose, but it defintely became worse. I have stopped taking any more lipitor for a week, but the symptoms remain. I also do get dizzy at times, and have trouble sleeping.
I have now stopped taking the drug for a week now, but the symptoms remain. I would appreciate if anyone could let me know if they have stopped, how long, if any, did the symptoms start to go away. I am worried that it has been a week, and I still have the foot tingling sensation and the muscle cramps in the legs. I hope this goes away.
For some good news, for people that have exprienced some chest pain or discomfort, I did find that taking a gas inhibitor did provide some relief. The chest pain is caused I believe by the stomach, like a heartburn. This did provide some relief, though I have not found anything that helped the muscle cramps and coldness.
I am off to the doctor and I hope to hear something that will make me better. My wife thinks I am crazy and thinks it will go away now that I have stopped. I hope she is right, because it is really starting to wear on me mentally.
I have never posted or complained about Lipitor before. I am not an angry patient, or someone who has a grudge to bare. I just want to feel normal again, and not feel so crazy and bad all the time. I am took young to feel this way.
Thank you for reading my story.